# SDR IXXA9900001

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Nlg
- Part time: 76,742 hours
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO TOL, WHEN THE CREW EXTENDED THE LANDING GEAR, THE NOSE GEAR DOWN AND LOCK INDICATION LIGHT FAILED TO ILLUMINATE, ACCOMPANIED BY A LANDING GEAR UNSAFE LIGHT.  THE CREW CYCLED THE LANDING GEAR WITH THE WARNING INDICATIONS REMAINING THE SAME.  MAINTENANCE INSPECTED THE NOSE GEAR AND THE INDICATION SYSTEM WIRING WITH NO DISCREPANCIES NOTED.  MAINTENANCE PERFORMED A SUCCESSFUL GEAR SWING IN ACCORDANCE WITH THE MAINTENANCE MANUAL, ALL INDICATIONS WERE NORMAL, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
